Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Errata: ``Determination of all the groups of order $ p\sp m$ which contain the abelian group of type $ (m-2,1),\ p$ being any prime'' [Trans. Amer. Math. Soc. 2 (1901), no. 3, 259-272; 1500568]

Author: G. A. Miller
Journal: Trans. Amer. Math. Soc. 3 (1902), 499-500
MSC: Primary 20D06
Original Article: Trans. Amer. Math. Soc. 2 (1901), 259-272.
MathSciNet review: 1500449
Full-text PDF Free Access

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20D06

Retrieve articles in all journals with MSC: 20D06

Additional Information

PII: S 0002-9947(1902)1500449-2
Article copyright: © Copyright 1902 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia